Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2006, Volume 46, Number 9, Pages 1594–1604 (Mi zvmmf412)  

This article is cited in 3 scientific papers (total in 3 papers)

Discretization of the solutions to Poisson's equation

E. A. Bailov, N. Temirgaliev

Eurasian National University, ul. Munaitpasova 5, Astana, 473021, Kazakhstan

Abstract: Sharp estimates (in the power scale) are obtained for the discretization error in the solutions to Poisson's equation whose right-hand side belongs to a Korobov class. Compared to the well-known Korobov estimate, the order is almost doubled and has an ultimate value in the power scale.

Key words: discretization of Poisson's equation, estimates of the discretization error sharp in the power scale, number-theoretic methods.

Full text: PDF file (1002 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2006, 46:9, 1515–1525

Bibliographic databases:

UDC: 519.632.4
Received: 12.01.2004
Revised: 07.04.2006

Citation: E. A. Bailov, N. Temirgaliev, “Discretization of the solutions to Poisson's equation”, Zh. Vychisl. Mat. Mat. Fiz., 46:9 (2006), 1594–1604; Comput. Math. Math. Phys., 46:9 (2006), 1515–1525

Citation in format AMSBIB
\Bibitem{BaiTem06}
\by E.~A.~Bailov, N.~Temirgaliev
\paper Discretization of the solutions to Poisson's equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2006
\vol 46
\issue 9
\pages 1594--1604
\mathnet{http://mi.mathnet.ru/zvmmf412}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2287660}
\elib{https://elibrary.ru/item.asp?id=9276145}
\transl
\jour Comput. Math. Math. Phys.
\yr 2006
\vol 46
\issue 9
\pages 1515--1525
\crossref{https://doi.org/10.1134/S0965542506090053}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33749037130}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf412
  • http://mi.mathnet.ru/eng/zvmmf/v46/i9/p1594

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ibatulin I.Zh., Temirgaliev N., “On the informative power of all possible linear functionals for the discretization of solutions of the Klein-Gordon equation in the metric of $L^{2,\infty}$”, Differ. Equ., 44:4 (2008), 510–526  crossref  mathscinet  zmath  isi  elib  scopus
    2. Abikenova Sh.K., Temirgaliev N., “On the sharp order of informativeness of all possible linear functionals in the discretization of solutions of the wave equation”, Differ Equ, 46:8 (2010), 1211–1214  crossref  mathscinet  zmath  isi  elib  scopus
    3. S. S. Kudaibergenov, S. G. Sabitova, “Discretization of solutions to PoissonТs equation in the Korobov class”, Comput. Math. Math. Phys., 53:7 (2013), 896–907  mathnet  crossref  crossref  mathscinet  isi  elib
  • ∆урнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:392
    Full text:187
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021